Ventourisme

Ventourisme

Villages of the Monts de Vaucluse

Discover L’Isle sur la Sorgue, Gordes and Fontaine de Vaucluse, the Monts de Vaucluse’s must-see, from Avignon*.

* if you stay outside Avignon, please contact me to decide a better pickup place together.

from

79 €

per person

From 2 to 6 people

Duration: between 4h30 (afternoon tour) and 5h30 (morning tour)

Departure time: 9:30 am (morning tour) our 2:00 pm (afternoon tour)

Languages: English or French

From Monday to Saturday included, except on public holidays.

Morning tour available from March 16th to November 15th only.

from

79 €

per person

From 2 to 6 people

Duration: between 4h30 (afternoon tour) and 5h30 (morning tour)

Departure time: 9:30 am (morning tour) or 2:00 pm (afternoon tour)

Languages: English or French

From Monday to Saturday, except on public holidays.

Morning tour available from March 16th to November 15th only.

Route

Morning tour:

9:30 am: Pickup in front of Avignon tourist office (address: 41 cours Jean Jaurès)

10:00 am: Visit of L’Isle-sur-la-Sorgue (30 minutes drive), nicknamed the “Venice of the County” thanks to its many canals and the clear water of the river Sorgue, but also capital of the antique dealers. Duration: about 1 hour.

11:15/11:30 am: Stroll along the translucent water of the river Sorgue in Fontaine-de-Vaucluse (15 minutes drive) to its source stuck at the foot of an impressive cliff, offering a incredible spectacle when it overflows on the rocks during the days following a heavy rain. Duration: about 1 hour.

12:45/1:00 pm: Provençal picnic on the heights of Gordes (30 minutes drive) with a stunning view over the Luberon. Picnic will be made up of local goods (instance: hard-boiled eggs from the farm, tapenade, anchovy purée, fresh goat cheese, seasonal fruits, grape juice). Duration: about 1 hour.

1:45/2:00 pm: Photo-stop with a wonderful panorama over Gordes, listed among the most beautiful villages of France and also elected as the world’s most beautiful village by the American magazine Travel+Leisure. Duration: about 15 minutes.

2:00/2:15 pm: Back to Avignon (50 minutes drive). Arrival in front of the tourist office around 3:00/3:15 pm.

Afternoon tour:

2:00 pm: Pickup in front of Avignon tourist office (address: 41 cours Jean Jaurès)

2:30 am: Visit of L’Isle-sur-la-Sorgue (30 minutes drive), nicknamed the “Venice of the County” thanks to its many canals and the clear water of the river Sorgue, but also capital of the antique dealers. Duration: about 1 hour.

3:45/4:00 am: Stroll along the translucent water of the river Sorgue in Fontaine-de-Vaucluse (15 minutes drive) to its source stuck at the foot of an impressive cliff, offering a incredible spectacle when it overflows on the rocks during the days following a heavy rain. Duration: about 1 hour.

5:15/5:30 pm: Photo-stop with a wonderful panorama over Gordes, listed among the most beautiful villages of France and also elected as the world’s most beautiful village by the American magazine Travel+Leisure. Duration: about 15 minutes.

5:30/5:45 pm: Back to Avignon (50 minutes drive). Arrival in front of the tourist office around 6:30/6:45 pm.

Included in the price:

  • Pickup in front of Avignon tourist office
  • 7-seat vehicle with air conditioning
  • A cold bottle of water for each passenger
  • Provençal picnic for the morning tour
  • Native chauffeur-guide speaking French and English
  • Parking fees
  • Drop-off at the starting point

Not included:

  • Tips
  • Personal purchases
  • Picnic for the afternoon tour

Other information to know:

  • The tour will occur, except in case of emergency (red vigilance declared by Météo France, quarantine, driver’s illness)
  • Cancellation and complete refund possible up to 24 hours before departure time only

They loved this tour

Scroll to Top